Alert archive / Missouri / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 20, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 8, 2006, 4:58 AM CST for Polk County, Missouri. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2006, 4:58 AM CST (10:58 UTC)
- Expired
- Mar 8, 2006, 5:30 AM CST
- In force
- 32 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Polk County, MO
The radar
The Springfield radar (KSGF), 43 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 5:15 AM CST | HAIL 1.75 | Half Way, MO | |
| Mar 8, 5:25 AM CST | HAIL 0.75 | 3 S Half Way, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1802 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 386 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 081058 SVRSGF MOC167-081130- /O.NEW.KSGF.SV.W.0020.060308T1058Z-060308T1130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 458 AM CST WED MAR 8 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... POLK COUNTY IN MISSOURI. * UNTIL 530 AM CST. * AT 454 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTHWEST OF WALNUT GROVE...OR 13 MILES NORTHEAST OF GREENFIELD...AND MOVING EAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR BOLIVAR BY 510 AM CST. THE TOWNS OF ALDRICH...EUDORA AND HALF WAY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. LAT...LON 3770 9362 3745 9363 3750 9320 3775 9320 $$ JLT
5 follow-up statements
000 WWUS53 KSGF 081105 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 505 AM CST WED MAR 8 2006 MOC167-081130- /O.CON.KSGF.SV.W.0020.000000T0000Z-060308T1130Z/ POLK MO- 505 AM CST WED MAR 8 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 530 AM CST... AT 504 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF BOLIVAR...AND MOVING EAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR BOLIVAR BY 510 AM CST. THE TOWNS OF ALDRICH AND HALF WAY ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3771 9360 3747 9362 3749 9320 3775 9320 $$ JLT
000 WWUS53 KSGF 081111 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 511 AM CST WED MAR 8 2006 MOC167-081130- /O.CON.KSGF.SV.W.0020.000000T0000Z-060308T1130Z/ POLK MO- 511 AM CST WED MAR 8 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 530 AM CST... AT 509 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BOLIVAR...AND MOVING EAST AT 55 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL POLK COUNTY...INCLUDING THE TOWNS OF BOLIVAR AND HALF WAY. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3774 9351 3748 9354 3751 9319 3774 9319 $$ JLT
000 WWUS53 KSGF 081116 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 516 AM CST WED MAR 8 2006 MOC167-081130- /O.CON.KSGF.SV.W.0020.000000T0000Z-060308T1130Z/ POLK MO- 516 AM CST WED MAR 8 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 530 AM CST... AT 514 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR BOLIVAR...AND MOVING EAST AT 45 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL POLK COUNTY...INCLUDING THE TOWNS OF BOLIVAR AND HALF WAY. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3773 9344 3746 9353 3749 9319 3774 9319 $$ JLT
000 WWUS53 KSGF 081120 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 521 AM CST WED MAR 8 2006 MOC167-081130- /O.CON.KSGF.SV.W.0020.000000T0000Z-060308T1130Z/ POLK MO- 521 AM CST WED MAR 8 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 530 AM CST... AT 519 AM CST...A SEVERE THUNDERSTORM WAS REPORTED LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 7 MILES EAST OF BOLIVAR...AND MOVING EAST AT 55 MPH. THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL POLK COUNTY...INCLUDING THE TOWN OF HALF WAY. PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3773 9344 3746 9353 3749 9319 3774 9319 $$ JLT
000 WWUS53 KSGF 081130 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 530 AM CST WED MAR 8 2006 MOC167-081140- /O.EXP.KSGF.SV.W.0020.000000T0000Z-060308T1130Z/ POLK MO- 530 AM CST WED MAR 8 2006 ...THE SEVERE THUNDERSTORM WARNING FOR POLK COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 529 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3773 9344 3746 9353 3749 9319 3774 9319 $$ JLT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:23 AM CST, 1 hour 35 minutes earlier.
Area forecast discussion, Mar 8, 3:23 AM CST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 323 AM CST WED MAR 8 2006 .DISCUSSION... MAIN CONCERN IS RAIN/THUNDERSTORM TIMING...STORM SEVERITY...AREAL COVERAGE...AND RAINFALL AMOUNTS THROUGH THURSDAY. SURFACE LOW PRESSURE ALONG THE SW KS/SE CO BORDER IS HELPING TO FOCUS STRONG SSW-LY LOW LEVEL FLOW FROM OK INTO EASTERN KS AND MO. WHILE 850MB JET OF 50-60 KT IS RESULTING IN SCATTERED ELEVATED CONVECTION. THERE IS VERY LITTLE TO HANG MY HAT ON AS FAR AS SIGNIFICANT UPPER LEVEL FEATURES OVER THE REGION ATTM...WITH ONLY A WEAK MIDLEVEL LEAD SHORTWAVE MOVING NORTHEAST THROUGH NW OK/SOUTH CNTRL KS. SO WHILE LOW LEVEL MOISTURE TRANSPORT WILL CONTINUE TO BE STRONG THE REST OF TONIGHT INTO THE MORNING HOURS...THE BETTER FOCUS FOR ANY TYPE OF SYNOPTIC SCALE LIFT WILL OCCUR WHERE THE STRONG LOW LEVEL JET INTERSECTS A FRONTAL BOUNDARY THAT EXTENDS FROM NE KS INTO SOUTHERN IL. CANT RULE OUT SOME ISOLATED SEVERE ELEVATED CONVECTION (LARGE HAIL) IN THE WARM SECTOR OVER THE FORECAST AREA. INTO THE MORNING HOURS GIVEN THE STRENGTH OF THE LOW LEVEL JET AND INCREASING INSTABILITY ABOVE 850 MB OVER THE WESTERN PORTION OF THE FORECAST AREA. POTENT UPPER LEVEL SYSTEM NOW ALONG THE CA/SOUTHERN NV/AZ BORDER WILL MOVE EAST INTO NORTHERN TX BY THU MORNING THEN ENE THROUGH CENTRAL/SOUTHERN MO IN THE AFTERNOON/EARLY EVENING THU. THIS TIMING IS SOMEWHAT SLOWER THAN LAST NIGHTS MODEL RUNS...BUT THERE IS GOOD MODEL CONSISTENCY WITH THIS SYSTEM...SO THE GENERAL SYNOPTIC SETUP LOOKS FAIRLY CERTAIN. ADDITIONAL WEAK UPPER IMPULSES WILL MOVE QUICKLY NORTHEAST AHEAD OF THE MAIN SYSTEM. SURFACE WAVE NOW OVER SW KS WILL MOVE NORTHEAST INTO NORTHERN MO LATE TONIGHT AND ANOTHER SURFACE LOW WILL DEVELOP IN ASSOCIATION WITH THE MAIN UPPER SYSTEM NEAR THE TX PANHANDLE LATE TODAY AND THEN SLOWLY MOVE ENE INTO SOUTHERN MO ON THU. IN SHORT...THERE WILL FINALLY BE A LOW LEVEL FOCUS FOR CONVECTION TO DEVELOP OR ADVECT INTO THE REGION...MAINLY TONIGHT AND THURSDAY. CONVECTION SHOULD REDEVELOP BY MID AFTERNOON NEAR NEAR THE SURFACE LOW OVER NW MO EASTERN KS WHERE FORECAST POINT SOUNDINGS INDICATE THAT WEAK CAP SHOULD BREAK RESULTING IN 100 MB MLCAPES OF APPROACHING 1500 J/KG. BELIEVE CONVECTION WILL THEN DEVELOP SSW ALONG THE SURFACE BOUNDARY OVER SE KS AND WESTERN MO LATE TODAY AND TONIGHT. DEEP LAYER SHEAR MORE THAN ADEQUATE TO FOR SUPERCELLS GIVEN THE STRONG 500MB FLOW (55-60KT). EXPECT THAT SEVERE STORM ELEMENTS WILL RUN THE FULL SPECTRUM GIVEN THE MODERATE INSTABILITY...STRONG SHEAR. SEE NO REASON NOT MAINTAIN THE PRESENT HWO WORDING FOR THE POSSIBILITY OF TORNADOES GIVEN ADEQUATE (BUT NOT OFF THE CHART) 0-1KM AND 0-3KM HELICITY. STORM BOUNDARIES MAY ALSO LOCALLY ENHANCE THE BACKGROUND SYNOPTIC SCALE LOW LEVEL HELICITY. STORMS WILL LIKELY FORM INTO ONE OR TWO COMPLEXES ALONG THE FRONT TONIGHT AS THEY MOVE THROUGH THE REGION. IN ADDITION TO THE ABOVE SCENARIO...LOW LEVEL MOISTURE TRANSPORT IS ENHANCED WITH THE STRENGTHENING NOCTURNAL LOW LEVEL JET AGAIN TONIGHT...WITH THE BEST MOISTURE TRANSPORT OVER MY EASTERN COUNTIES AND POINTS EAST TONIGHT INTO THURSDAY. WILL MENTION THE CHANCE FOR HEAVY RAIN WHERE DEEMED APPROPRIATE...WITH THE BEST CHANCE FOR HEAVY RAIN AFTER 06Z TONIGHT. WITH PWATS OF 1.25 INCHES...MANY AREAS WILL GET SOME GOOD RAINFALL. YOU CAN GET FLOODING DURING A DROUGHT...BUT ANTECEDENT CONDITIONS WILL LIKELY GREATLY LIMIT WIDESPREAD FLOOD POTENTIAL. HEAVIEST RAIN WILL MOVE EAST OF THE AREA BEFORE MIDDAY THURSDAY AS STRONG LOW LEVEL WARM AIR ADVECTION/ISENTROPIC ASCENT MOVES EAST. HOWEVER...SOME ASCENT UP THE NORTHWEST SIDE OF THE UPPER LOW WILL ALLOW PRECIPITATION TO LINGER FOR MOST OF THE DAY BEFORE TAPERING OFF DURING THE EVENING. RAIN/CLOUDS WILL KEEP TEMPERATURES FAIRLY STEADY IN THE 50S DURING THE DAY THU. MADE FEW CHANGES BEYOND THURSDAY NIGHT. BROAD LONGWAVE TROUGH OVER THE WESTERN AND CENTRAL U.S. WILL KEEP THE WEATHER ACTIVE INTO EARLY NEXT WEEK. DSA && .AVIATION... FOR THE 06Z TAFS...PRETTY DECENT WIND SHEAR ONGOING THIS EVENING AT BOTH JLN/SGF WITH WIND PROFILERS/88D VAD PROFILER SHOWING FROM 45 TO 50 KTS JUST OFF THE SURFACE. CONVECTION DEVELOPING OVER NORTH CENTRAL OKLAHOMA LATE THIS EVENING IN RESPONSE TO STRONG SHORTWAVE SHIFTING NORTHEAST INTO NORTHERN OKLAHOMA/SOUTHERN KANSAS. STORMS EXPECTED TO SHIFT NORTHEAST INTO THE JLN AREA BY 08 TO 09Z AND SGF A COUPLE HOURS LATER. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Mar 8, 4:00 AM CST, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 400 AM CST WED MAR 8 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-081200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 400 AM CST WED MAR 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THROUGH SUNRISE. WEATHER HAZARDS EXPECTED: ISOLATED SEVERE THUNDERSTORMS WITH ONE INCH HAIL. AREAS AFFECTED AND TIMING: ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS THROUGH SUNRISE. DISCUSSION: ELEVATED INSTABILITY...MODEST SHEAR AND INCREASING MOISTURE WILL AID IN THE DEVELOPMENT OF ISOLATED THUNDERSTORMS THROUGH SUNRISE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE CHANCE OF THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY MORNING WITH THE CONTINUATION OF NON SEVERE STORMS THROUGH NOON. THE RISK OF SEVERE WEATHER WILL INCREASE WEDNESDAY NIGHT AND CONTINUE INTO THURSDAY AS A MORE POTENT STORM SYSTEM TRACKS INTO THE REGION. THUNDERSTORMS...SOME SEVERE...WILL SPREAD ACROSS THE OUTLOOK AREA WEDNESDAY NIGHT AS AN APPROACHING COLD FRONT INTERACTS WITH A WARM...MOIST AND UNSTABLE ATMOSPHERE. SUFFICIENT WIND SHEAR... OR THE CHANGE IN WIND SPEED AND...OR DIRECTION WITH HEIGHT...WILL BE PRESENT TO SUPPORT SEVERE THUNDERSTORMS. LARGE HAIL...DAMAGING WINDS AND POSSIBLY A FEW TORNADOES CAN BE EXPECTED WEDNESDAY NIGHT THROUGH EARLY THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH SUNRISE. HOWEVER EMERGENCY MANAGERS AND SPOTTERS SHOULD BE PREPARED FOR SPOTTER ACTIVATION WEDNESDAY NIGHT AND THURSDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) JLT/DSA
In the hours before
Special weather statement, Mar 8, 3:16 AM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 316 AM CST WED MAR 8 2006 MOZ077-088-080945- BARTON-JASPER- 316 AM CST WED MAR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR BARTON AND JASPER COUNTIES UNTIL 345 AM CST... AT 314 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PURCELL...OR 10 MILES NORTHWEST OF CARTHAGE...AND MOVING NORTHEAST AT 40 MPH. PEOPLE IN NORTHERN JASPER AND SOUTHEASTERN BARTON COUNTIES... INCLUDING THE CITIES OF PURCELL...ALBA...JASPER AND GOLDEN CITY... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL IS EXPECTED WITH THIS STORM. JLT
Special weather statement, Mar 8, 3:43 AM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 343 AM CST WED MAR 8 2006 KSZ073-097-MOZ066-077-081045- BARTON-BOURBON-CRAWFORD-VERNON- 343 AM CST WED MAR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR BARTON...BOURBON...CRAWFORD AND VERNON COUNTIES UNTIL 445 AM CST... AT 339 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF REDFIELD TO WEIR...OR ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF FORT SCOTT TO WEIR...AND MOVING NORTHEAST AT 45 MPH. THESE STORMS WILL BE... NEAR FULTON BY 350 AM CST. NEAR MULBERRY BY 355 AM CST. NEAR LIBERAL BY 400 AM CST. NEAR VERDELLA BY 405 AM CST. NEAR NEVADA BY 415 AM CST. NEAR SHELDON BY 420 AM CST. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. JLT
Local storm report, Mar 8, 4:16 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 AM CST WED MAR 08 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL PITTSBURG 37.41N 94.70W
03/08/2006 E0.75 INCH CRAWFORD KS BROADCAST MEDIA
&&
DSASpecial weather statement, Mar 8, 4:22 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 422 AM CST WED MAR 8 2006 MOZ078-089-081100- CEDAR-DADE- 422 AM CST WED MAR 8 2006 ...SIGNIFICANT WEATHER ALERT FOR CEDAR AND DADE COUNTIES UNTIL 500 AM CST... AT 419 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF EL DORADO SPRINGS TO 7 MILES NORTH OF GOLDEN CITY...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF EL DORADO SPRINGS TO 9 MILES EAST OF LAMAR...AND MOVING NORTHEAST AT 60 MPH. PEOPLE IN CEDAR AND NORTHERN DADE COUNTIES...INCLUDING THE CITIES OF GREENFIELD AND STOCKTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. JLT
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 3:53 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 37 min |
| Mar 8, 5:24 AM CST | Severe Thunderstorm Warning | SGF | Dallas | 41 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.